IEEE - Institute of Electrical and Electronics Engineers, Inc. - New Delay-Dependent Stabilization Criterion for Time-Delay Chaotic Systems

2007 3rd International Conference on Natural Computation

Author(s): Yijing Wang ; Zhiqiang Zuo
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2007
Conference Location: Haikou, China
Conference Date: 24 August 2007
Volume: 5
Page(s): 34 - 38
ISBN (Paper): 978-0-7695-2875-5
DOI: 10.1109/ICNC.2007.499
Regular:

This paper deals with the problem of standard feedback control for a class of time-delay chaotic systems. A new delay-dependent condition for stabilization with less conservatism is derived in... View More

Advertisement